# SDR UHLA201511070784

- Difficulty date: November 7, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 24,262 hours, 21,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A LANDING GEAR DISAGREE MESSAGE WHEN RETRACTING THE GEAR AND THE GEAR CONTINUED TO INDICATE DOWN AND LOCKED.  IAW THE QRH, THE CREW MADE AN UNEVENTFUL UNSCHEDULED LANDING AT THE FIELD OF DEPARTURE.  MAINTENANCE R & R THE LANDING GEAR ELECTRONIC UNIT IAW AMM 32-32-01.  ALL OPS CHECKS WERE GOOD AND NO FURTHER DEFECTS HAVE BEEN NOTED.
